Classification of Lie-like and other translation-invariant function algebras
Matematičeskie zametki, Tome 40 (1986) no. 5, pp. 645-657
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_5_a9,
author = {G. K. Tolokonnikov},
title = {Classification of {Lie-like} and other translation-invariant function algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {645--657},
year = {1986},
volume = {40},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_5_a9/}
}
G. K. Tolokonnikov. Classification of Lie-like and other translation-invariant function algebras. Matematičeskie zametki, Tome 40 (1986) no. 5, pp. 645-657. http://geodesic.mathdoc.fr/item/MZM_1986_40_5_a9/